pain killers

United States
September 19, 2008 10:03pm CST
When I first started visiting my primary care provider. I gave him a list of medicines that I had allergic reactions to. At that time it was aspirin; acetaminophen. Personally I believe he is crazy. He gave me prescription for these medicines. Over the last 6 years the dosages fluctuated. To make a long story short. This year my pain became worse. I went to emergency, I was prescribe Naproxen and Metocarbomol, acetaminophen and low dose aspirin. Well after taking the pills for about a month. I woke up one morning with the sensation of passing out and a strong urge to go to the bathroom. I got up sat on the toilet for 15 or more minutes. Then all of a sudden I started passing out. I hit the floor and couldn't move for a minute. I came to for a minute and call my friend, who was sleeping. He finally came in and tried to help me to get up he couldn't do it. I told him to call 911. Even those morons couldn't get me up. I finally got my own self up. I was weak as hell. While I was down there I really thought this was the end. I couldn't come out of it. They took me to the hospital, I finally passed a stool. Then a few minutes later, I passed another one, it had a lot of dark blood in it and so did the next one. Come to find out it was the pain pills that was prescribed to me. I stayed in the hospital for 3 days. you know I'm mad as hell. I have never in my life passed blood in my stool. This was all because of pain pills. NOTE: If you know you have an allergy to any medicines/drugs, food or anything else, PLEASE DO NOT LET THE DOCTOR OR ANYONE ELSE CHANGE YOUR MIND. ITS YOUR GRAVE. I can say I was lucky. Its four days later and I still feel the effects. So be very careful.
1 response
@sharra1 (6344)
• Australia
20 Sep 08
Hmmm well stools normally have blood in them but it is rarely visible because it is mixed up with other stuff. I found out when I had very bad diarrhea once and I was passing blood when I went to the toilet. The passing out is not good but I do know that painkillers can constipate you and if you get constipated and cannot pass anything for a while then the stools can get hard and they can cause bleeding when you finally do pass them. However, I also believe you should not take anything that you are allergic to as this is bad. Have you talked to your doctor about this? If so have you thought of changing doctors. There are good ones and bad ones. I am on pain killers for my pain. They are a mixture of paracetamol and codeine called prodeine. They might help you if you are allergic to aspirin.